# SDR AALA201704179054

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 9,956 hours, 4,896 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: L32A320245RH
- Condition: Sheared
- Location: Rt Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. AFTER GEAR RETRACTION, LANDING GEAR DOORS NOT CLOSED, ECAM MESSAGE CAME ON. GEAR WAS CYCLED WITH NO CHANGE. AIRSPEED MAINTAINED BELOW 230. EMERGENCY DECLARED, FLIGHT RETURNED TO YYZ, NORMAL LANDING MADE AT YYZ. MAINTENANCE FOUND RIGHT HAND MAIN LANDING GEAR DOOR, MANUAL GROUND OPENING MECHANISM CABLE SHEARED FROM ACTIVATION HANDLE. REPLACED RIGHT HAND MAIN LANDING GEAR DOOR MANUAL GROUND OPENING CABLE PER AMM 32-12-16. (SEE AALA201704179050 FOR ADDITIONAL INFORMATION)
